# SDR USAA990405

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 218
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 3 INCH BY 3 INCH CORROSION  IN SUBFLOOR AT STATION 218, OUTBOARD OF SEAT TRACK 18, CORROSION LEVEL 1.  CUT OUT DAMAGE AND SPLICED IN A NEW SECTION PER EA 51977. (M)
